Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On splitting in finite groups


Author: C. R. B. Wright
Journal: Proc. Amer. Math. Soc. 72 (1978), 436-438
MSC: Primary 20D10
DOI: https://doi.org/10.1090/S0002-9939-1978-0509229-3
MathSciNet review: 509229
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A splitting criterion due to Šemetkov yields complements to residual normal subgroups in finite solvable groups, as well as splitting conditions for nonsolvable groups.


References [Enhancements On Off] (What's this?)

  • [1] R. Carter and T. Hawkes, The $ \mathfrak{F}$-normalizers of a finite soluble group, J. Algebra 5 (1967), 175-202. MR 34 #5914. MR 0206089 (34:5914)
  • [2] W. Gaschütz, Zur Erweiterungstheorie endlichen Gruppen, J. Reine Angew. Math. 190 (1952), 93-107. MR 14, 445. MR 0051226 (14:445e)
  • [3] -, Zur Theorie der endlichen auflösbaren Gruppen, Math. Z. 80 (1962/1963), 300-305. MR 31 #3505. MR 0179257 (31:3505)
  • [4] G. Higman, Complementation of abelian normal subgroups, Publ. Math. Debrecen 4 (1956), 455-458. MR 18, 13. MR 0079001 (18:13b)
  • [5] B. Huppert, Endliche Gruppen. I, Die Grundlehren der Math. Wissenschaften, Band 134, Springer-Verlag, Berlin and New York, 1967. MR 37 #302. MR 0224703 (37:302)
  • [6] E. Schenkman, The splitting of certain solvable groups, Proc. Amer. Math. Soc. 6 (1955), 286-290. MR 16, 898. MR 0068538 (16:898e)
  • [7] G. Seitz and C. Wright, On complements of $ \mathfrak{F}$-residuals in finite solvable groups, Arch. Math. 21 (1970), 139-150. MR 42 #6117. MR 0271234 (42:6117)
  • [8] L. Semetkov, Complements and supplements to normal subgroups of finite groups, Ukrain. Mat. Ž. 23 (1971), 678-689 = Ukrainian Math. J. 23 (1971), 556-565. MR 45 #6918. MR 0297866 (45:6918)
  • [9] E. Shult, A note on splitting in solvable groups, Proc. Amer. Math. Soc. 17 (1966), 318-320. MR 34 #7657. MR 0207843 (34:7657)
  • [10] C. Wright, On complements to normal subgroups in finite solvable groups, Arch. Math. 23 (1972), 125-132. MR 47 #319. MR 0311757 (47:319)
  • [11] -, On internal formation theory, Math. Z. 134 (1973), 1-9. MR 48 #11284. MR 0332959 (48:11284)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0509229-3
Keywords: Splitting, complementation, residual group
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society